# SDR JVWA2025010200001

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N670KF
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 14,636 hours, 11,668 cycles
- Engine: Pwa PW545A
- Engine time: 12,849 hours, 10,041 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rh Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS DEPARTING KTTN WITH 5 PASSENGERS ON THE WAY BACK TO KMKT.  DURING THE CLIMB OUT…APPROXIMATELY 1830Z…THE RED MASTER WARNING CAME ON.  PILOTS SAW THE CAS MESSAGE STATING IN RED A RIGHT ENGINE LOW OIL PRESSURE LIGHT. PILOTS GOT THE EMERGENCY CHECKLIST OUT AND SHORTLY AFTER ALSO NOTICED A FOG/SMOKE DEVELOPING IN BOTH THE CABIN AND COCKPIT.  AT THIS TIME, PILOTS STATED TO PHILADELPHIA APPROACH THAT THEY WOULD LIKE TO RETURN TO KTTN.  APPROACH ASKED IF THEY WOULD LIKE TO DECLARE AN EMERGENCY AND THEY STATED “NO”.  PILOTS WENT THROUGH THE CHECKLIST AND AGREED TO SHUTDOWN THE RIGHT ENGINE AND THE FOG/SMOKE TOTALLY DISAPPEARED FROM BOTH THE COCKPIT AND CABIN.  AT THIS POINT, PILOTS EXECUTED A SINGLE ENGINE VISUAL APPROACH ONTO RWY 24 AT KTTN.  WE LANDED AND TAXIED TO SIGNATURE AVIATION WITH NO FURTHER ISSUES OR INCIDENTS.  ALSO, DURING THIS INCIDENT ALL OTHER RIGHT ENGINE INDICATORS STAYED NORMAL/IN THE GREEN. AN AOG MOBILE MX TEAM WAS ENLISTED AND THEY BEGAN TROUBLESHOOTING PROCEDURE AS DIRECTED BY PRATT & WHITNEY CANADA. OIL RESIDUE WAS FOUND IN AND AROUND THE BOV. P&WC SUSPECTS THAT A MAIN BEARING SEAL OR INTERNAL OIL TRANSFER TUB SEAL HAS FAILED, AND HAS DETERMINED THAT THE ENGINE WILL NEED TO BE REMOVED AND SENT TO A QUALIFIED SHOP FOR REPAIR.
